# SDR HNAA2014010800000

- Difficulty date: January 8, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 70,046 hours, 79,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS ARE INOPERATIVE.  R & R EMERGENCY BATTERIES IAW WC 33-50-05R AND R & R LIGHT CONTROL BOX IAW WC 33-50-03Q.
